Alert archive / New Jersey / Areal Flood Warnings in 2011
Areal Flood Warning 31, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Aug 14, 2011, 12:00 PM EDT for Morris County, New Jersey. It was in force for 28 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2011, 12:00 PM EDT (16:00 UTC)
- Expired
- Aug 15, 2011, 4:00 PM EDT
- In force
- 28 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Morris County, NJ
The radar
The Philadelphia radar (KDIX), 112 km from the middle of the area, began a volume at 16:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 4.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 99 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 657 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
347
WGUS41 KPHI 141600
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1200 PM EDT SUN AUG 14 2011
NJC027-150000-
/O.NEW.KPHI.FA.W.0031.110814T1600Z-110815T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
1200 PM EDT SUN AUG 14 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
NORTHEASTERN MORRIS COUNTY IN NORTHERN NEW JERSEY...
* UNTIL 800 PM EDT SUNDAY
* AT NOON...FLOODING WAS INDICATED ALONG BEAVER BROOK ROAD IN
LINCOLN PARK. BY MIDDAY...ONE TO THREE INCHES OF RAIN HAD FALLEN
IN MUCH OF MORRIS COUNTY. ADDITIONAL HEAVY RAIN IS EXPECTED FROM
THIS AFTERNOON INTO THIS EVENING WITH MORE FLOODING ANTICIPATED.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN
REPORTED. IF YOU LIVE IN A LOCATION THAT IS PRONE TO FLOODING...BE
PREPARED TO MOVE TO HIGHER GROUND.
DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE
DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER
AND YOU MAY DAMAGE YOUR VEHICLE...LEADING TO COSTLY REPAIRS.
LAT...LON 4090 7427 4089 7433 4087 7433 4086 7431
4084 7432 4085 7451 4108 7451 4108 7450
4104 7449 4105 7444 4102 7442 4099 7429
4097 7427
$$
IOVINO4 follow-up statements
133
WGUS41 KPHI 142340
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
740 PM EDT SUN AUG 14 2011
NJC027-151000-
/O.EXT.KPHI.FA.W.0031.000000T0000Z-110815T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
740 PM EDT SUN AUG 14 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
NORTHEASTERN MORRIS COUNTY IN NORTHERN NEW JERSEY...
* UNTIL 600 AM EDT MONDAY
* AT 735 PM EDT...RAIN WAS FALLING IN NORTHEASTERN MORRIS COUNTY.
RUNOFF FROM THE RECENT HEAVY RAIN WAS CONTINUING TO CAUSE FLOODING
ALONG BEAVER BROOK ROAD IN LINCOLN PARK AS WELL AS ALONG SOME OTHER
SMALL STREAMS AND CREEKS IN NORTHEASTERN MORRIS COUNTY. RAINFALL
TOTALS OF 1 TO 3 INCHES WERE COMMON IN THE REGION WITH LOCALLY
HIGHER AMOUNTS. THE MINOR FLOODING IS EXPECTED TO LINGER THROUGH
TONIGHT.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN
REPORTED. IF YOU LIVE IN A LOCATION THAT IS PRONE TO FLOODING...BE
PREPARED TO MOVE TO HIGHER GROUND.
DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE
DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER
AND YOU MAY DAMAGE YOUR VEHICLE...LEADING TO COSTLY REPAIRS.
LAT...LON 4090 7427 4089 7433 4087 7433 4086 7431
4084 7432 4085 7451 4108 7451 4108 7450
4104 7449 4105 7444 4102 7442 4099 7429
4097 7427
$$
IOVINO145
WGUS41 KPHI 150950
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
550 AM EDT MON AUG 15 2011
NJC027-151600-
/O.EXT.KPHI.FA.W.0031.000000T0000Z-110815T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
550 AM EDT MON AUG 15 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
NORTHEASTERN MORRIS COUNTY IN NORTHERN NEW JERSEY...
* UNTIL NOON EDT
* AT 545 AM EDT FLOODING WAS STILL OCCURRING ALONG BEAVER BROOK ROAD
IN LINCOLN PARK AND POSSIBLY OTHER SMALL STREAMS IN A SMALL PORTION
OF NORTHEAST MORRIS COUNTY. THE WATERS WERE RECEDING SLOWLY BUT IT
MAY TAKE UNTIL SOMETIME THIS AFTERNOON BEFORE A RECESSION BELOW
FLOOD STAGE OCCURS. THIS WARNING MAY NEED TO BE EXTENDED BEYOND
ITS CURRENT NOON TIME EXPIRATION...ESPECIALLY IF HEAVY RAIN
SHOWERS DEVELOP LATER THIS MORNING OR AFTERNOON.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS
AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
&&
LAT...LON 4090 7427 4089 7433 4087 7433 4086 7431
4084 7432 4085 7451 4108 7451 4108 7450
4104 7449 4105 7444 4102 7442 4099 7429
4097 7427
$$
DRAG682
WGUS41 KPHI 151407
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1007 AM EDT MON AUG 15 2011
NJC027-152000-
/O.EXT.KPHI.FA.W.0031.000000T0000Z-110815T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
1007 AM EDT MON AUG 15 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
NORTHEASTERN MORRIS COUNTY IN NORTHERN NEW JERSEY...
* UNTIL 400 PM EDT
* AT 1000 AM EDT...LIGHT RAIN WAS FALLING IN NORTHEASTERN MORRIS
COUNTY. RUNOFF FROM THE RECENT HEAVY RAIN WAS CONTINUING TO CAUSE
MINOR FLOODING ALONG BEAVER BROOK ROAD IN LINCOLN PARK AS WELL AS
ALONG SOME OTHER SMALL STREAMS AND CREEKS IN NORTHEASTERN MORRIS
COUNTY. THE MINOR FLOODING IS EXPECTED TO LINGER INTO THIS
AFTERNOON.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN
REPORTED.
DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE
DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER
AND YOU MAY DAMAGE YOUR VEHICLE...LEADING TO COSTLY REPAIRS.
LAT...LON 4090 7427 4089 7433 4087 7433 4086 7431
4084 7432 4085 7451 4108 7451 4108 7450
4104 7449 4105 7444 4102 7442 4099 7429
4097 7427
$$
IOVINO551
WGUS81 KPHI 152004
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
404 PM EDT MON AUG 15 2011
NJC027-152010-
/O.EXP.KPHI.FA.W.0031.000000T0000Z-110815T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
404 PM EDT MON AUG 15 2011
...THE FLOOD WARNING HAS EXPIRED FOR URBAN AREAS AND SMALL STREAMS IN
NORTHEASTERN MORRIS COUNTY...
THE WATER LEVEL AT THE EAST DITCH GAUGE HAS BEEN RECEDING MOST OF
THE DAY AND HAS FINALLY DROPPED BELOW FLOOD STAGE. ANOTHER AREA OF
RAIN WILL CONTINUE TO MOVE THROUGH THE GAUGE VICINITY BUT WATER
LEVEL RISES ARE NOT EXPECTED.
LAT...LON 4090 7427 4089 7433 4087 7433 4086 7431
4084 7432 4085 7451 4108 7451 4108 7450
4104 7449 4105 7444 4102 7442 4099 7429
4097 7427
$$
HEAVENERWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Aug 14, 11:16 AM EDT, 44 minutes earlier.
Area forecast discussion, Aug 14, 11:16 AM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1116 AM EDT SUN AUG 14 2011
.SYNOPSIS...
LOW PRESSURE OVER THE OHIO VALLEY AND WESTERN PENNSYLVANIA WILL
MOVE SLOWLY INTO OUR AREA TODAY AND THEN DRIFT TO OUR NORTHEAST
THROUGH MONDAY AND TUESDAY. HIGH PRESSURE WILL RETURN WEDNESDAY,
BEFORE DRIFTING OFFSHORE THURSDAY IN ADVANCE OF MORE UNSETTLED
WEATHER.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HEAVY RAIN, WITH EMBEDDED THUNDERSTORMS, CONTINUES OVER MUCH OF OUR
FORECAST AREA LATE THIS MORNING, ESPECIALLY SOUTHERN AND EASTERN
PORTIONS. RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE COMMON, WITH
SEVERAL AREAS RECEIVING OVER 5 INCHES. ADDITIONAL HEAVY RAIN WILL
TRACK NNE ACROSS THE REGION THIS AFTERNOON AND THERE IS THE
POSSIBILITY FOR STRONG THUNDERSTORMS IN THE SOUTH. SPC HAS THE
SOUTHERN HALF OF THE CWA OUTLINED IN A SLIGHT RISK FOR SEVERE
WEATHER TODAY. NUMEROUS FLASH FLOOD WARNINGS/ADVISORIES ARE IN
EFFECT AND THE FLASH FLOOD WATCH CONTINUES FOR OUR ENTIRE FORECAST
AREA.WITH THE CLOUD COVER AND PRECIPITATION THAT WE'VE HAD SO
FAR, TEMPERATURES HAVE BEEN SLOW TO RISE. THEREFORE, I HAVE CUT
BACK AFTERNOON HIGHS EVEN FARTHER, WITH THE EXCEPTION OF THE
EXTREME SOUTH.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
THE SURFACE LOW IS EXPECTED TO MOVE OFFSHORE SUNDAY NIGHT AND
SLOWLY DRIFT TO OUR NORTHEAST THROUGH TUESDAY. THE MID-LEVEL TROUGH
IS EXPECTED TO DO THE SAME THING, SLOWLY DRIFT ACROSS THE AREA AND
FINALLY TO OUR NORTHEAST OVER THE NEXT FEW DAYS. SEVERAL
SHORTWAVES/POCKETS OF VORTICITY WILL TRAVERSE THE AREA SUNDAY NIGHT,
THROUGH TUESDAY, LEADING TO PERIODS OF ENHANCED LIFT ACROSS THE
AREA, HELPING TO CREATE ADDITIONAL SHOWERS/THUNDERSTORMS. SUNDAY
NIGHT INTO MONDAY LOOK TO BE THE MOST LIKELY TIME PERIOD FOR
ENHANCED CHANCES OF PRECIPITATION BEING THAT THE SURFACE LOW AND
MID-LEVEL TROUGH WILL STILL BE CLOSE BY. HOWEVER, AS WE GO INTO
MONDAY NIGHT INTO TUESDAY, THE SURFACE LOW PULLS FURTHER AWAY AND
THE TROUGH ALOFT WILL BE MAKING ITS WAY TO OUR EAST AS WELL. AFTER
THE TROUGH MOVES TO OUR EAST ON TUESDAY, THIS SHOULD HELP DIMINISH
PRECIPITATION CHANCES EVEN MORE. HOWEVER, WE WILL STILL CARRY AT
LEAST A CHANCE OF SHOWERS/THUNDERSTORMS MONDAY NIGHT AND TUESDAY.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THIS TIME FRAME HAS UNCERTAINTY WITH THE OVERALL SYNOPTIC FLOW
REGIME AS THE MODEL GUIDANCE HAS VARIATIONS OF THE TROUGH IN THE
NORTHWESTERN U.S. AND ACROSS WESTERN CANADA. THIS THEN HAS SOME
DOWNSTREAM AFFECTS WITH TIME. GIVEN LESS CERTAINTY WITH TIME, HPC
WENT WITH AN EVEN BLEND OF THE GFS AND ECMWF ENSEMBLE MEANS. THIS IS
BASICALLY TO RESOLVE THE DIFFERENCES BETWEEN THE OPERATIONAL
GUIDANCE. WE WENT WITH HPC GUIDANCE AS A RESULT WITH MAINLY JUST
SOME MINOR ADJUSTMENTS.
BASED ON THE ABOVE, AN UPPER-LEVEL TROUGH IS FORECAST TO BE SLIDING
TO OUR EAST TUESDAY NIGHT. FOR NOW, LEFT SOME SLIGHT CHC POPS ACROSS
THE EASTERN ZONES IN THE EVENING TO ACCOUNT FOR SOME POSSIBLE SLOWER
EXIT OF THIS SYSTEM. HIGH PRESSURE THEN GRADUALLY BUILDS IN FOR
WEDNESDAY AND THURSDAY AS A WEAK COLD FRONT CROSSES MOSTLY NEW
ENGLAND. THERE DOES NOT APPEAR TO BE MUCH MOISTURE OR FORCING WITH
THIS FEATURE. AS THE SURFACE HIGH SLIDES TO OUR EAST LATER THURSDAY
INTO FRIDAY, THE RETURN FLOW WILL ALLOW MOISTURE TO INCREASE AND A
COLD FRONT TO APPROACH FROM THE WEST. WE ALSO MAY HAVE LEE SIDE
TROUGH DEVELOPMENT DURING FRIDAY. THE FRONT MAY EITHER STALL NEAR
OUR AREA OR TEND TO REORGANIZE TO OUR SOUTHEAST AS UPPER-LEVEL
ENERGY MAY TRY TO SHARPEN SOME SATURDAY. THIS CARRIES LOW
CONFIDENCE, THEREFORE WILL GO WITH SLIGHT CHC TO LOWER END CHC POPS
THURSDAY THROUGH SATURDAY. AS FOR TEMPERATURES, WE MOSTLY FOLLOWED
HPC GUIDANCE BUT DID MAKE SOME TWEAKS ESPECIALLY ALONG THE COAST.
&&
.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
LOW PRESSURE TO OUR WEST WAS SENDING A DIFFUSE WARM FRONT THROUGH
OUR AREA THIS MORNING. THE ASSOCIATED COLD FRONT WILL BE SLOW TO
APPROACH AND MOVE THROUGH THE AREA TODAY AND TONIGHT. SHOWERS AND
THUNDERSTORMS WILL BE NUMEROUS AROUND THE AREA. THE SOUTH TO
SOUTH-SOUTHEAST FLOW MAY BE MORE EAST OR SOUTHEAST OVER OUR NORTHERN
TAF SITES LATER TODAY...ACCORDING TO MODEL GUIDANCE.
SHOWERS AND THUNDERSTORMS HAVE BEEN NUMEROUS TO CATEGORICAL AROUND
THE AREA EARLY THIS MORNING...ALTHOUGH THE ACTIVITY SHIFTED TO OUR
CENTRAL ZONES AND MAY CONTINUE INTO OUR EASTERN ZONES THIS MORNING.
THE RUC MODEL SHOWED A VORTICITY MAXIMUM MOVING ACROSS THE AREA
SLOWLY OVERNIGHT. IT HAD BEEN HOPED THAT THE PRE-MIDNIGHT CONVECTION
WOULD TAPER DOWN BY 07Z OR 08Z...BUT THE ACTIVITY MAY BE CONTINUING
INTO OR PAST 12Z DUE TO THE PRESENCE OF PERSISTENT MID LEVEL /700
HPA/ TROUGHING.
AVIATION CONDITIONS WILL VARY WIDELY FROM VFR DOWN TO LOW IFR AT
TIMES IN HEAVIER PRECIPITATION TODAY...AS SHOWERS AND SOME
THUNDERSTORMS PERSIST. SURFACE LOW PRESSURE WILL BE SLOW TO ARRIVE
FROM THE WEST TODAY AND TONIGHT.
THERE MAY BE SOME LULLS IN THE CONVECTIVE ACTIVITY AT TIMES...BUT
LATE MORNING AND AFTERNOON WOULD BE A PRIME TIME FOR SHOWERS AND
THUNDERSTORMS WITH THE ADDED FORCING OF DIURNAL HEATING.
SOUTH TO SOUTHEAST WINDS 10 KNOTS OR LESS ARE EXPECTED OUTSIDE OF
CONVECTION, BUT LOCAL GUSTS UP TO 25 OR 30 KNOTS WILL BE ASSOCIATED
WITH HEAVIER SHOWERS AND THUNDERSTORMS. A MORE SOUTHEAST OR EAST
FLOW COULD BE IN THE OFFING FOR KABE. THE SOUTHERLY FLOW MAY
INCREASE AND TURN A BIT GUSTY SUNDAY FOR A TIME MAINLY AT KACY, KMIV
AND KILG BASED ON THE TRAJECTORY OFF THE WATER, HOWEVER SINCE
CONFIDENCE IS LOW AT THIS TIME NO GUSTS WERE INCLUDED.
OUTLOOK...
THE LOW WILL CONTINUE TO MOVE SLOWLY ACROSS OUR REGION LATE TONIGHT
AND MONDAY. SCATTERED TO BROKEN SHOWERS WILL CONTINUE LATER TONIGHT
AND MONDAY WITH GENERAL MARGINAL VFR CEILINGS AND VISIBILITIES...
ALTHOUGH THERE COULD BE LOCAL IFR CONDITIONS IN DOWNPOURS. MORE
IMPROVEMENT IS EXPECTED MONDAY NIGHT INTO TUESDAY AS THE STORM
STARTS TO SHIFT TO OUR EAST AND OFFSHORE. DRY WEATHER IS EXPECTED
WEDNESDAY. ANOTHER COLD FRONT WILL APPROACH THURSDAY.
&&
.MARINE...
LOW PRESSURE TO OUR WEST WAS SENDING A DIFFUSE WARM FRONT THROUGH
OUR AREA THIS MORNING. THE ASSOCIATED COLD FRONT WILL BE SLOW TO
APPROACH AND MOVE THROUGH THE AREA TODAY AND TONIGHT. SHOWERS AND
THUNDERSTORMS WILL BE NUMEROUS AROUND THE AREA. THE SOUTH TO
SOUTH-SOUTHEAST FLOW MAY BECOME MORE EASTERLY OVER OUR NORTHERN
MARINE AREA LATER TODAY...ACCORDING TO MODEL GUIDANCE.
THE QUESTION IS...WILL SEAS RESPOND TO THE INCREASED WINDS. THE FLOW
IS FORECAST TO BE SLIGHTLY ONSHORE SOUTH...AND EVEN PREVALENTLY
ONSHORE FOR THE NORTH. WAVEWATCH INDICATES THAT OUR NORTHERN AREAS
WILL HAVE 5 OR 6 FOOT WAVES...WITH 4 OR 5 FEET SOUTH. SO...IT WAS
DECIDED TO ISSUE A SMALL CRAFT ADVISORY FOR THE OCEAN WATERS...
STARTING AT 14Z TODAY. THE WINDS MAY BE ELEVATED NORTH FOR A LONGER
TIME DUE TO THE BETTER LOW LEVEL JET IN THE VICINITY...AND
THAT...COMBINED WITH THE ONSHORE FLOW...SEEMS TO MEAN THAT
CONDITIONS WILL BE HIGHER FOR A LONGER TIME, PERHAPS INTO MONDAY
MORNING. SO THE END TIME OF THE ADVISORY WILL BE LATE TONIGHT /08Z/
SOUTH...AND LATE MORNING /14Z/ NORTH. THESE TIMES MAY NEED TO BE
ADJUSTED AS CONDITIONS AND MODEL GUIDANCE DICTATE. THE LOW WILL MOVE
GRADUALLY THROUGH OUR AREA SUNDAY NIGHT AND MONDAY.
BY MONDAY NIGHT INTO TUESDAY, THERE WILL BE SOME SLOW IMPROVEMENT AS
HIGH PRESSURE BUILDS IN AND PRECIPITATION CHANCES DWINDLE. WEDNESDAY
LOOKS TO BE DRY. THE NEXT COLD FRONT APPROACHES ON THURSDAY.
&&
.RIP CURRENTS...
THE PREVIOUSLY FORECAST MODERATE RISK OF RIP CURRENTS WILL CONTINUE
FOR TODAY DUE TO A SLIGHTLY ONSHORE COMPONENT TO THE FLOW, A PERIOD
OF 6 TO 8 SECONDS, AND SATURDAYS FULL MOON STILL HAVING AN EFFECT.
INTERNAL GUIDANCE CONTINUES TO SUGGEST THE MODERATE RISK FOR NEW
JERSEY, BUT LOW FOR DELAWARE. FOR SAFETYS SAKE, MODERATE WILL BE
CONTINUED FOR BOTH.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ054-055-060>062-
067>071.
NJ...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ001-007>010-
012>027.
DE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR DEZ001>004.
MD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ008-012-015-019-
020.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT MONDAY FOR ANZ452>455.
SMALL CRAFT ADVISORY UNTIL 10 AM EDT MONDAY FOR ANZ450-451.
&&
SYNOPSIS...ROBERTSON/RPW
NEAR TERM...ROBERTSON/RPW
SHORT TERM...ROBERTSON
LONG TERM...GORSE
AVIATION...
MARINE...
RIP CURRENTS...Hazardous weather outlook, Aug 14, 3:45 AM EDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 345 AM EDT SUN AUG 14 2011 NJZ001-007>010-012-013-015-PAZ054-055-060>062-150745- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 345 AM EDT SUN AUG 14 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ001>003-MDZ008-012-015-019-020-NJZ016>023-027-PAZ067>071-150745- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 345 AM EDT SUN AUG 14 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER TODAY IN ADDITION TO THE HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ004-NJZ024>026-150745- DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 345 AM EDT SUN AUG 14 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER TODAY IN ADDITION TO THE HEAVY RAIN. THERE IS A MODERATE RISK FOR RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NJZ014-150745- EASTERN MONMOUTH- 345 AM EDT SUN AUG 14 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS A MODERATE RISK FOR RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-150745- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 345 AM EDT SUN AUG 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER TODAY IN ADDITION TO THE HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ452>455-150745- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 345 AM EDT SUN AUG 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER TODAY IN ADDITION TO THE HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ451-150745- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 345 AM EDT SUN AUG 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER TODAY IN ADDITION TO THE HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ450-150745- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 345 AM EDT SUN AUG 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 9:39 PM EDT | Areal Flood Advisory | PHI | Sussex, Warren | 4 hr |
| Aug 13, 10:21 PM EDT | Flash Flood Warning | PHI | Warren | 4 hr |
| Aug 13, 11:16 PM EDT | Flash Flood Warning | PHI | Sussex | 4 hr |
| Aug 13, 11:33 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris | 4 hr |
| Aug 14, 12:03 AM EDT | Flash Flood Warning | PHI | Hunterdon, Morris, Somerset | 4 hr |
| Aug 14, 12:53 AM EDT | Areal Flood Advisory | PHI | Middlesex, Somerset | 3 hr |
| Aug 14, 2:15 AM EDT | Flash Flood Warning | PHI | Warren | 4 hr |
| Aug 14, 3:25 AM EDT | Small Craft Advisory | PHI | 30 hr | |
| Aug 14, 3:37 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Salem | 113 min |
| Aug 14, 3:42 AM EDT | Flash Flood Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 25 hr |
| Aug 14, 3:55 AM EDT | Flash Flood Warning | PHI | Burlington, Camden, Cumberland, Gloucester, Hunterdon, Mercer and 4 more | 4 hr |
| Aug 14, 4:45 AM EDT | Special Weather Statement | PHI | Camden, Mercer | 60 min |
| Aug 14, 5:37 AM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean | 4 hr |
| Aug 14, 6:24 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Sussex, Warren | 3 hr |
| Aug 14, 7:43 AM EDT | Flash Flood Warning | PHI | Burlington, Camden, Cumberland, Gloucester, Hunterdon, Mercer and 4 more | 4 hr |
| Aug 14, 8:57 AM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Monmouth, Ocean | 4 hr |
| Aug 14, 11:40 AM EDT | Areal Flood Warning | PHI | Camden, Cumberland, Gloucester, Salem | 18 hr |
| Aug 14, 11:50 AM EDT | Special Marine Warning | PHI | 40 min | |
| Aug 14, 12:25 PM EDT | Special Marine Warning | PHI | 35 min | |
| Aug 14, 12:28 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Salem | 62 min |
| Aug 14, 12:37 PM EDT | Areal Flood Warning | PHI | Hunterdon, Warren | 7 hr |
| Aug 14, 1:24 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cumberland, Gloucester, Salem | 66 min |
| Aug 14, 1:36 PM EDT | Areal Flood Warning | PHI | Mercer, Middlesex, Morris, Somerset | 16 hr |
| Aug 14, 2:21 PM EDT | Areal Flood Warning | PHI | Burlington | 6 hr |
| Aug 14, 2:23 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester | 52 min |
| Aug 14, 4:03 PM EDT | Special Weather Statement | PHI | Ocean | 57 min |
| Aug 14, 4:04 PM EDT | River Flood Warning | PHI | Mercer | 9 hr |
Nearby
Areal Flood Warnings in New Jersey, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.